Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seratonin Syndrome? Thanks, Elizabeth

Posted by Laurie on May 12, 1999, at 20:26:35

In reply to Re: Seratonin Syndrome? Thanks, Elizabeth, posted by Elizabeth on May 11, 1999, at 23:47:00

Maybe you guys can help me here. I was put on Prozac last December for PMS. Two weeks after starting it I woke up with a burning head, neck and shoulders. It never completely went away. Since then I have been put back on antidepressants twice (Prozac again and Pamelor, both very low doses). Both times the burning spread head to toe and was excruciating. I'm now stuck with this pain and am on Neurontin, which only helps somewhat. Obviously I'm hypersensitive to anything that affects my serotonin levels, but what could this be? Neuros keep telling me I have a headache (definately not, I know from experience) and my internist believes the connection but can't explain it. I'm stuck with chronic pain, trying to raise my 3 small children. Any insight?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laurie thread:5891